# SDR DLL10962427

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1505563104
- Condition: Cracked
- Location: Bs 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BEING INSPECTED PER SI 7-69903-12AD, THE RT SIDE FUSELAGE FRAME WAS FOUND CRACKED AT THE TYPICAL LOCATION OVER THE WL 280.6 LONGERON AND DIRECTLY OVER STR 14.  THE CRACK WAS REPAIRED PER THE SI WITH MINOR DEVIATIONS.  REV B TO ER/A PROVIDES FAA APPROVAL.
